Breast Cancer Home > Aromasin and Hair Loss

Hair loss may be a common complaint in people taking Aromasin® (exemestane). In one clinical study, hair loss was reported in up to 15.1 percent of women who took Aromasin. However, other studies have not shown hair loss to be one of Aromasin's side effects. Given how common hair loss is in the general population (and in people with cancer), it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Aromasin, talk with your healthcare provider. Depending the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes the medicine is causing your hair loss, he or she may recommend trying another breast cancer medication.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.